# SDR ABXA2020062620095

- Difficulty date: March 11, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146T80505
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN AT STA 1540 AT STR 16 AFT OF THE R-2 DOOR, WEB LOWER SURFACE HAS SEVERAL GOUGES.  THE AIRPLANE WAS GROUNDED.
